New fractional integral inequalities for differentiable convex functions and their applications
AbstractWe establish some new fractional integral inequalities for differentiable convex functions and give several applications for the Beta-function.
How to Cite
HsuK.-C., and TsengK.-L. “New Fractional Integral Inequalities for Differentiable Convex Functions and their Applications”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 3, Mar. 2017, pp. 407-25, http://umj.imath.kiev.ua/index.php/umj/article/view/1705.